Translator Disclaimer
July 2019 Finding hybrid relatives of the Bessel polynomials
Mahvish Ali, Subuhi Khan, Shakeel Ahmad Naikoo
Tbilisi Math. J. 12(3): 141-158 (July 2019). DOI: 10.32513/tbilisi/1569463240

Abstract

In this work, the 2D-Appell and the Bessel polynomials are combined to introduce the family of the 2D-Appell-Bessel polynomials. The generating function, quasi-monomial properties, series definition and determinant form of these polynomials are established. Examples of some members belonging to this family are considered. The graphs of some hybrid special polynomials are also drawn for suitable values of the indices.

Funding Statement

This work has been sponsored by Dr. D. S. Kothari Post Doctoral Fellowship (Award letter No. F.4-2/2006(BSR)/MA/17-18/0025) awarded to Dr. Mahvish Ali by the University Grants Commission, Government of India, New Delhi.

Citation

Download Citation

Mahvish Ali. Subuhi Khan. Shakeel Ahmad Naikoo. "Finding hybrid relatives of the Bessel polynomials." Tbilisi Math. J. 12 (3) 141 - 158, July 2019. https://doi.org/10.32513/tbilisi/1569463240

Information

Received: 25 November 2018; Accepted: 5 August 2019; Published: July 2019
First available in Project Euclid: 26 September 2019

zbMATH: 07172331
MathSciNet: MR4012389
Digital Object Identifier: 10.32513/tbilisi/1569463240

Subjects:
Primary: 33C45
Secondary: 33C99, 33E20

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 3 • July 2019
Back to Top